Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 625-630
http://dx.doi.org/10.1155/S0161171292000826

Measure-theoretic characterizations of hereditarily-normal spaces

Polytechnic University, USA

Received 16 March 1991; Revised 30 March 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we characterize hereditarily-normal spaces in terms of the measure-theoretic properties of the lattice of closed sets. We then generalize from that lattice to other lattices. We apply the results to extremally-disconnected spaces.